Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Extreme Chest Pain on Effexor sfe

Posted by MKB on December 6, 2004, at 18:36:08

In reply to Extreme Chest Pain on Effexor, posted by sfe on December 6, 2004, at 18:25:50

This did not happen to me, but I did have other negative side effects. I chose to stop the medication and am now treating my depression with L-Tryptophan. Please read through the many other messages on this site about Effexor and also what some of the signers of a petition have said. www.petitiononline.com/effexor/


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MKB thread:425389
URL: http://www.dr-bob.org/babble/20041206/msgs/425394.html